# SDR GAIA01108OP

- Difficulty date: March 6, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 2071 - GEG-PHX - AFTER TAKEOFF, LOSS OF ALL GENERATORS OCCURRED.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN GEG.  RAN ENGINES AND GENERATORS.  LOADED GENERATORS UP ELECTRICALLY, HYDRAULICALLY AND PNEUMATICALLY.  RAN FOR 15 MINUTES WITH NO DEFECTS NOTED, PER BOEING MM 24.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
